skin-hair-icon
About acne
Hello dr. I am having acne on jawline and chin.Someone prescribed me diane 35 tablet but after taking this tablet my acne are increasing more.please advise me what should I do? I am having mild pcos as well
35 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from seborrheic dermatitis causing this jawline acne... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
If you have PCOS, then Diane 35 would improve your acne, but it takes sometime to act. You also require to use some topical medications along with it to have additional effect. I would be able to guide you better with images of your face with acne, to assess the severity. Also, it would be good if you share your recent hormonal profile and ultrasound pelvis.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.